The Molyneux Problem
Bibliographic Data
| ID | 4456605 |
|---|---|
| Authors | James W Davis (0000-0002-8137-0323, corresponding author), John W Davis (0000-0003-3491-7194) |
| Year | 1960 |
| Volume | 21 |
| Issue | 3 |
| Pages | 392 |
| Publication date | 1960-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of the History of Ideas (JOURNAL) |
| Journal identifiers | ISSN: 0022-5037 • E-ISSN: 1086-3222 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2708144 |
| OpenAlex | W2321072861 |
| Language | EN |
| Citations received | 4 |
| Citations per year | 0.08 |
|---|---|
| Citation span | 1973 - 2024 (52) |
| Highly cited | No |